# SDR AU001154

- Difficulty date: December 1, 2000
- Submitted: January 4, 2001
- Operation: General aviation
- Make and model: Fokker F27MK50
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: F8553048401
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(AUS) LT MAIN LANDING GEAR RETRACTION HOSE BURST. LOSS OF HYDRAULIC FLUID.
